# SDR 2006FA0001140

- Difficulty date: November 7, 2006
- Submitted: December 5, 2006
- Operation: General aviation
- Aircraft: N534M
- Make and model: Beech 1900D
- Aircraft serial: UE333
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 10/4/2006, AFTER DEPARTING, APPROXIMATELY 30 MINUTES INTO THE FIRST LEG OF THE DAYS TRIP, THE PILOT REPORTED GETTING A RT ENGINE FIRE INDICATION.  FOLLOWING PROCEDURE, THE PILOT PULLED THE T-HANDLE AND BLEW THE FIRE BOTTLE, SHUTTING DOWN THE ENGINE.  THE PILOT DIVERTED TO AIRPORT AND LANDED SAFELY.  THE PILOT STATED THAT HE HAD NOT NOTICED ANY UNUSUAL READINGS FROM ANY OF THE GAUGES.  A MAINTENANCE CREW WAS SENT TO INVESTIGATE AND FOUND THAT THERE WERE APPROXIMATELY 3 QUARTS OF OIL LEFT IN THE ENGINE.  IT WAS DECIDED TO PULL THE ENGINE AND SEND IT FOR TESTING.  IT WAS ASSUMED THAT AN OIL SEAL HAD MALFUNCTIONED AND THE SUBSEQUENT OIL LOSS CAUSED THE ENGINE TO OVERHEAT AND ACTIVATE THE ENGINE FIRE DETECTION LO
